# SDR AALA202309137644

- Difficulty date: September 12, 2023
- Submitted: September 13, 2023
- Operation: Air carrier
- Aircraft: N309PC
- Make and model: Boeing 737823
- Aircraft serial: 31258
- Aircraft time: 18,853 hours, 7,928 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: GIRTBAR
- Condition: Dirty
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LEFT ENTRY DOOR GIRT BAR DOES NOT SNAP INTO BRACKET TIGHTLY ON FLOOR WHEN ARMING. CLEANED 1L DOOR SLIDE GIRT BAR FLOOR BRACKETS. PER AMM 25-66-02.
